# SDR HNAA2020120200335

- Difficulty date: November 25, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,410 hours, 33,205 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP GEAR SHOWED UP AND LOCKED GEAR DOORS REMAINED OPEN, CYCLED GEAR.  HANDLE DISAGREE MESSAGE DISPLAYED WITH RELEVANT CAUTIONS.FOLLOWED FIM TASK 32-32-00-810-803-A, BLOCK 17.  R & R LANDING GEAR CONTROL LEVER, IAW 32-32-02-000-801-A/400.  OPERATIONS CHECK GOOD.
